# SDR 05FDEA04427

- Difficulty date: December 31, 2005
- Submitted: January 3, 2006
- Operation: Air carrier
- Aircraft: N578FE
- Make and model: Doug MD-11
- Aircraft serial: 48458
- Aircraft time: 38,618 hours, 10,596 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: AYB71481
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF LEFT LOWER AUXILIARY TANK CAP ANGLE.  REPAIR   FOUND 1 FASTENER HOLE ELONGATED.  REPAIR CARRIED OUT AT ONE (01) EACH FASTENER WITH ELONGATED HOLE AT LEFT LOWER AUXILIARY TANK CAP ANGLE AS PER FEDEX EA NR 1-5310-90694, TITLE: "FUSELAGE CAP ANGLE LEFT UNDER WING BARREL STRUCTURE AT STATION Y=1298.6, XCW 46, CRACK ANGLE, FABRICATION AND SPLICE INSTALLATION".
